Duke Mathematical Journal

Concrete semispaces and lexicographic order

C. Edward Moore

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 40, Number 1 (1973), 53-61.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077309558

Digital Object Identifier
doi:10.1215/S0012-7094-73-04006-4

Mathematical Reviews number (MathSciNet)
MR0312205

Zentralblatt MATH identifier
0257.46004

Subjects
Primary: 46A40: Ordered topological linear spaces, vector lattices [See also 06F20, 46B40, 46B42]

Citation

Moore, C. Edward. Concrete semispaces and lexicographic order. Duke Math. J. 40 (1973), no. 1, 53--61. doi:10.1215/S0012-7094-73-04006-4. https://projecteuclid.org/euclid.dmj/1077309558


Export citation